RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chirka Evgenii Mikhailovich

Total publications: 63
Scientific articles: 54
in MathSciNet: 53
in zbMATH: 48
in Web of Science: 24
in Scopus: 14
Cited articles: 45
Citations in Math-Net.Ru: 207
Citations in MathSciNet: 556
Citations in Web of Science: 141
Citations in Scopus: 73
Presentations: 23

Number of views:
This page:5381
Abstract pages:9464
Full texts:3836
References:651
Chirka Evgenii Mikhailovich
Corresponding member of RAS
Doctor of physico-mathematical sciences (1977)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 21.10.1942
E-mail:
Website: http://www.mi.ras.ru/~chirka
Keywords: analytic continuation, removable singularities, boundary properties, complex-analytic sets, almost-complex manifolds, pseudoholomorphic curves, CR–theory, plurisubharmonic functions, approximation of functions in several complex variables.
   
Main publications:
  1. E. M. Chirka, “Teoremy Lindelefa i Fatu v $\mathbf C^n$”, Matem. sb., 92(134):4(12) (1973), 622–644  mathnet  mathscinet  zmath; Math. USSR-Sb., 21:4 (1973), 619–639  crossref
  2. E. M. Chirka, “Regulyarnost granits analiticheskikh mnozhestv”, Matem. sb., 117(159):3 (1982), 291–336  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:3 (1983), 291–335  crossref
  3. E. M. Chirka, Komplesknye analiticheskie mnozhestva, Nauka, M., 1985  mathscinet
  4. E. M. Chirka, “Teoremy Levi i Trepro dlya nepreryvnykh grafikov”, Analiticheskie i geometricheskie voprosy kompleksnogo analiza, Sbornik statei. K 70-letiyu so dnya rozhdeniya akademika Anatoliya Georgievicha Vitushkina, Tr. MIAN, 235, Nauka, M., 2001, 272–287  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 235 (2001), 261–276

http://www.mathnet.ru/eng/person14610
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chirka.evgeni-m
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=218407
http://elibrary.ru/author_items.asp?authorid=7999
http://www.researcherid.com/rid/Q-4537-2016
http://www.scopus.com/authid/detail.url?authorId=6602294871

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. E. M. Chirka, “On the removable singularities of complex analytic sets”, Mat. Sb., 208:7 (2017), 172–186  mathnet  crossref  elib
2. Kompleksnyi analiz i ego prilozheniya, Sbornik statei. K 100-letiyu so dnya rozhdeniya B. V. Shabata, 85-letiyu so dnya rozhdeniya A. G. Vitushkina i 85-letiyu so dnya rozhdeniya A. A. Gonchara, Tr. MIAN, 298, ed. E. M. Chirka, A. G. Sergeev, MAIK, M., 2017  mathnet

   2016
3. E. M. Chirka, “Removable singularities of holomorphic functions”, Sb. Math., 207:9 (2016), 1335–1343  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

   2015
4. E. M. Chirka, “On the $\bar \partial $-Problem with $L^2$-Estimates on a Riemann Surface”, Proc. Steklov Inst. Math., 290 (2015), 264–276  mathnet  crossref  crossref  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
5. V. M. Buchstaber, V. N. Dubinin, V. A. Kaliaguine, B. S. Kashin, V. N. Sorokin, S. P. Suetin, D. N. Tulyakov, B. N. Chetverushkin, E. M. Chirka, A. A. Shkalikov, “Alexander Ivanovich Aptekarev (on his 60th birthday)”, Russian Math. Surveys, 70:5 (2015), 965–973  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2014
6. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Russian Math. Surveys, 69:3 (2014), 565–568  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib

   2012
7. E. M. Chirka, “Holomorphic motions and uniformization of holomorphic families of Riemann surfaces”, Russian Math. Surveys, 67:6 (2012), 1091–1165  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus (cited: 1)
8. E. M. Chirka, “Harnack inequalities, Kobayashi distances and holomorphic motions”, Proc. Steklov Inst. Math., 279 (2012), 194–206  mathnet  crossref  mathscinet  isi (cited: 1)  elib

   2010
9. E. M. Chirka, Teichmüller spaces, Lekts. Kursy NOC, 15, Steklov Math. Inst., RAS, Moscow, 2010 , 152 pp.  mathnet  mathnet  crossref  crossref  zmath  elib

   2009
10. E. M. Chirka, “Some problems in complex analysis in several variables”, Uzbek. Mat. Zh., 2009, no. 1, 23–27  mathscinet
11. E. M. Chirka, “Academician Azimbay Sadullaev, 60 years of birthday, 40 years in mathematics”, Uzbek. Mat. Zh., 2009, no. 1, 17–22  mathscinet

   2006
12. E. Chirka, S. Ivashkovich, “On nonimbeddability of Hartogs figures into complex manifolds”, Bull. Soc. Math. France, 134:2 (2006), 261–267  mathscinet (cited: 5)  zmath  isi (cited: 6)  elib (cited: 4)  scopus (cited: 4)
13. E. M. Chirka, Riemann surfaces, Lekts. Kursy NOC, 1, Steklov Math. Inst., RAS, Moscow, 2006 , 106 pp.  mathnet  mathnet  mathnet  crossref  crossref  zmath  elib
14. E. M. Chirka, “Variations of Hartogs' Theorem”, Proc. Steklov Inst. Math., 253 (2006), 212–220  mathnet  crossref  mathscinet  elib (cited: 4)  scopus (cited: 5)

   2005
15. E. M. Chirka, C. Rea, “F. and M. Riesz theorem for CR functions”, Math. Z., 250:1 (2005), 1–6  crossref  mathscinet (cited: 3)  zmath  isi (cited: 2)  elib (cited: 3)  scopus (cited: 3)

   2004
16. E. M. Chirka, “On the propagation of holomorphic motions”, Dokl. Math., 70:1 (2004), 516–519  mathnet  mathscinet  zmath  isi (cited: 9)  scopus (cited: 6)
17. E. Chirka, J.-P. Rosay, “A correction to and a remark on our paper: “Remarks on the proof of a generalized Hartogs lemma” [Ann. Polon. Math. 70 (1998), 43–47]”, Ann. Polon. Math., 83:3 (2004), 289–290  crossref  mathscinet (cited: 1)

   2003
18. E. M. Chirka, “On the removal of subharmonic singularities of plurisubharmonic functions”, Proceedings of Conference on Complex Analysis (Bielsko-Biała, 2001), Ann. Polon. Math., 80, 2003, 113–116  crossref  mathscinet  zmath
19. E. M. Chirka, “A generalization of Radó's theorem”, Proceedings of Conference on Complex Analysis (Bielsko-Biała, 2001), Ann. Polon. Math., 80, 2003, 109–112  crossref  mathscinet  zmath

   2002
20. A. A. Bolibrukh, A. G. Vitushkin, V. S. Vladimirov, E. F. Mishchenko, S. P. Novikov, Yu. S. Osipov, A. G. Sergeev, P. L. Ul'yanov, L. D. Faddeev, E. M. Chirka, “Andrei Aleksandrovich Gonchar (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 191–198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)
21. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   2001
22. E. M. Chirka, “Holomorphic fiberings of pseudoconcave graphs”, Dokl. Math., 63:2 (2001), 212–214  mathnet  mathscinet  zmath  isi  scopus
23. E. M. Chirka, “The generalized Hartogs lemma and the nonlinear $\overline\partial$-equation”, Complex analysis in modern mathematics, FAZIS, Moscow, 2001, 19–31  mathscinet  zmath
24. E. M. Chirka, “Levi and Trépreau Theorems for Continuous Graphs”, Proc. Steklov Inst. Math., 235 (2001), 261–276  mathnet  mathscinet  zmath
25. Kompleksnyi analiz v sovremennoi matematike, (k 80-letiyu so dnya rozhdeniya B. V. Shabata), eds. E. M. Chirka, Fazis, Moskva, 2001 , 272 pp.

   1999
26. E. M. Chirka, B. Coupet, A. B. Sukhov, “On boundary regularity of analytic discs”, Michigan Math. J., 46:2 (1999), 271–279  crossref  mathscinet (cited: 10)  zmath  isi (cited: 7)  elib (cited: 11)  scopus (cited: 11)

   1998
27. E. Chirka, J.-P. Rosay, “Remarks on the proof of a generalized Hartogs lemma”, Complex analysis and applications (Warsaw, 1997), Ann. Polon. Math., 70, 1998, 43–47  mathscinet (cited: 11)  zmath
28. E. M. Chirka, C. Rea, “Differentiable CR mappings and CR orbits”, Duke Math. J., 94:2 (1998), 325–340  crossref  mathscinet (cited: 9)  zmath  isi (cited: 8)  elib (cited: 10)  scopus (cited: 10)

   1997
29. E. M. Chirka, P. Dolbeault, G. M. Khenkin, A. G. Vitushkin, Introduction to complex analysis, Springer-Verlag, Berlin, 1997 , vi+248 pp.  mathscinet (cited: 2)  zmath
30. E. M. Chirka, “On the uniform approximation on totally real sets in $\mathbf C^n$”, Complex methods in approximation theory (Almería, 1995), Monogr. Cienc. Tecnol., 2, Univ. Almería, Almería, 1997, 23–31  mathscinet (cited: 2)  zmath

   1996
31. E. M. Chirka, “On the removable singularities for meromorphic mappings”, Publ. Mat., 40:1 (1996), 229–232  crossref  mathscinet  zmath

   1995
32. E. M. Chirka, N. V. Shcherbina, “Pseudoconvexity of rigid domains and foliations of hulls of graphs”, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 22:4 (1995), 707–735  mathscinet (cited: 15)  zmath
33. E. M. Chirka, Stout Edgar Lee, “A Kontinuitätssatz”, Topics in complex analysis (Warsaw, 1992), Banach Center Publ., 31, Polish Acad. Sci., Warsaw, 1995, 143–150  mathscinet (cited: 7)  zmath

   1994
34. E. M. Chirka, E. L. Stout, “Removable singularities in the boundary”, Contributions to complex analysis and analytic geometry, Aspects Math., E26, Vieweg, Braunschweig, 1994, 43–104  crossref  mathscinet (cited: 24)  zmath  isi (cited: 19)
35. E. M. Chirka, C. Rea, “Normal and tangent ranks of CR mappings”, Duke Math. J., 76:2 (1994), 417–431  crossref  mathscinet (cited: 9)  zmath  isi (cited: 7)
36. E. M. Chirka, “Teorema Rado dlya CR-otobrazhenii giperpoverkhnostei”, Matem. sb., 185:6 (1994), 125–144  mathnet (cited: 5)  mathscinet (cited: 7)  zmath; E. M. Chirka, “Radó's theorem for CR-mappings of hypersurfaces”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 243–259  crossref  mathscinet  zmath  isi (cited: 5)

   1991
37. M. M. Smirnov, E. M. Chirka, “Polynomial convexity of some sets in $C^n$”, Math. Notes, 50:5 (1991), 1151–1157  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  scopus (cited: 3)
38. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 18)
39. E. M. Chirka, “O prodolzhenii plyuripolyarnykh osobykh mnozhestv”, Teoriya chisel, algebra, matematicheskii analiz i ikh prilozheniya, Sb. st. Posvyaschaetsya 100-letiyu so dnya rozhdeniya Ivana Matveevicha Vinogradova, Tr. MIAN, 200, Nauka, M., 1991, 336–340  mathnet (cited: 2)  mathscinet (cited: 7)  zmath; E. M. Chirka, “On extension of the pluripolar singular sets”, Proc. Steklov Inst. Math., 200 (1993), 369–373  mathscinet  zmath

   1989
40. E. M. Chirka, Complex analytic sets, Mathematics and its Applications (Soviet Series), 46, Kluwer Academic Publishers Group, Dordrecht, 1989 , xx+372 pp.  mathscinet (cited: 242)  zmath

   1988
41. E. M. Chirka, “Cauchy-Riemann manifolds. Fundamental definitions and some results”, Complex analysis and mathematical physics (Divnogorsk, 1987), Akad. Nauk SSSR Sibirsk. Otdel. Inst. Fiz., Krasnoyarsk, 1988, 125–144  mathscinet  zmath
42. S. I. Pinchuk, E. M. Chirka, “O printsipe simmetrii dlya analiticheskikh mnozhestv”, Izv. AN SSSR. Ser. matem., 52:1 (1988), 200–211  mathnet (cited: 3)  mathscinet  zmath  isi (cited: 1); S. I. Pinchuk, E. M. Chirka, “On the reflection principle for analytic sets”, Math. USSR-Izv., 32:1 (1989), 205–216  crossref  mathscinet  zmath

   1987
43. A. S. Sadullaev, E. M. Chirka, “O prodolzhenii funktsii s polyarnymi osobennostyami”, Matem. sb., 132(174):3 (1987), 383–390  mathnet (cited: 9)  mathscinet (cited: 8)  zmath  isi; A. S. Sadullaev, E. M. Chirka, “On continuation of functions with polar singularities”, Math. USSR-Sb., 60:2 (1988), 377–384  crossref  mathscinet  zmath

   1985
44. E. M. Chirka, Complex analytic sets, Nauka, Moscow, 1985 , 272 pp.  mathscinet
45. E. M. Chirka, “Complex analytic sets”, Complex analysis—several variables – 1, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 7, VINITI, Moscow, 1985, 125–166  mathnet  mathscinet  zmath

   1982
46. E. M. Chirka, “Regulyarnost granits analiticheskikh mnozhestv”, Matem. sb., 117(159):3 (1982), 291–336  mathnet (cited: 33)  mathscinet (cited: 37)  zmath  isi (cited: 25); E. M. Chirka, “Regularity of the boundaries of analytic sets”, Math. USSR-Sb., 45:3 (1983), 291–335  crossref  mathscinet  zmath  isi (cited: 25)

   1979
47. E. M. Chirka, “On removable singularities of analytic sets”, Sov. Math. Dokl., 20 (1979), 965–968  mathscinet  zmath
48. E. M. Chirka, “Regularization and $\overline\partial$-homotopy on a complex manifold”, Sov. Math. Dokl., 20 (1979), 73–76  mathscinet  zmath
49. E. M. Chirka, “Potoki i nekotorye ikh primeneniya”, Prilozhenie k knige: R. Kharvi, Golomorfnye tsepi i ikh granitsy, perevod s angl., Novoe v zarubezhnoi nauke. Matematika, 15, Mir, Moskva, 1979, 122–154

   1978
50. E. M. Chirka, “Analytic continuation of functions of several complex variables and its applications”, Math. Notes, 24:3 (1978), 732–737  mathnet  crossref  mathscinet  zmath  scopus

   1976
51. E. M. Chirka, “Rational approximations of holomorphic functions with singularities of finite order”, Math. USSR-Sb., 29:1 (1976), 123–138  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
52. E. M. Chirka, “Meromorphic continuation and the degree of rational approximations in $\mathbf C^N$”, Math. USSR-Sb., 28:4 (1976), 553–561  mathnet  crossref  mathscinet  zmath  isi (cited: 1)
53. E. M. Chirka, Analiticheskoe prodolzhenie funktsii mnogikh kompleksnykh peremennykh, Diss. … doktora fiz.-matem. nauk, Matematicheskii institut im. V. A. Steklova AN SSSR, Moskva, 1976 , 246 pp.

   1975
54. G. M. Khenkin, E. M. Chirka, “Granichnye svoistva golomorfnykh funktsii neskolkikh kompleksnykh peremennykh”, Itogi nauki i tekhn. Ser. Sovrem. probl. mat., 4, VINITI, M., 1975, 13–142  mathnet (cited: 28)  mathscinet (cited: 11)  zmath; G. M. Henkin, E. M. Chirka, “Boundary properties of holomorphic functions of several complex variables”, J. Soviet Math., 5:5 (1976), 612–687  crossref  mathscinet  zmath  scopus (cited: 29)
55. E. M. Chirka, “Analytic representation of $CR$-functions”, Math. USSR-Sb., 27:4 (1975), 526–553  mathnet  crossref  mathscinet  zmath

   1974
56. E. M. Chirka, “Expansions in series and the rate of rational approximations for holomorphic functions with analytic singularities”, Math. USSR-Sb., 22:2 (1974), 323–332  mathnet  crossref  mathscinet  zmath

   1973
57. E. M. Chirka, “Approximation by polynomials on star-shaped subsets of $C_n$”, Math. Notes, 14:1 (1973), 586–588  mathnet  crossref  mathscinet  zmath  scopus
58. E. M. Chirka, “The theorems of Lindelöf and Fatou in $\mathbf C^n$”, Math. USSR-Sb., 21:4 (1973), 619–639  mathnet  crossref  mathscinet  zmath

   1969
59. E. M. Chirka, “Approximation by holomorphic functions on smooth manifolds in $\mathbf C^n$”, Math. USSR-Sb., 7:1 (1969), 95–114  mathnet  crossref  mathscinet  zmath

   1968
60. E. M. Chirka, Priblizhenie golomorfnymi funktsiyami v $\mathbb C^n$, Diss. … kand. fiz.-matem. nauk, Moskovskii gosudarstvennyi universitet imeni M. V. Lomonosova, Moskva, 1968 , 105 pp.

   1966
61. E. M. Čirka, “Approximating continuous functions by holomorphic ones on Jordan arcs in $C^n$”, Contemporary Problems in Theory Anal Functions, Internat. Conf. (Erevan, 1965), Nauka, Moscow, 1966, 324–326  mathscinet
62. E. M. Chirka, “Approximation of continuous functions by functions holomorphic on Jordan arcs in $C^n$”, Sov. Math. Dokl., 7 (1966), 336–338  mathscinet  zmath

  
63. A. V. Komlov, R. V. Palvelev, S. P. Suetin, E. M. Chirka, Uspekhi Mat. Nauk (to appear)  mathnet

Presentations in Math-Net.Ru
1. On Padé approximations of analytic functions on a Riemann surface
Seminar on Complex Analysis (Gonchar Seminar)
May 15, 2017 17:00
2. On potentials on a Riemann surface
Seminar on Complex Analysis (Gonchar Seminar)
April 24, 2017 17:00
3. Approximation by rational functions on Riemann surfaces.
Seminar on Complex Analysis (Gonchar Seminar)
January 30, 2017 17:00
4. Memorial meeting (conference room 9th floor)
International Conference on Complex Analysis Dedicated to the memory of Andrei Gonchar and Anatoliy Vitushkin
October 10, 2016 18:00   
5. Liouville type theorems on conformal mappings in $\mathbb R^4$
Seminar on Complex Analysis (Gonchar Seminar)
September 26, 2016 17:00
6. Removable singularities of analytic sets
Traditional winter session MIAN–POMI devoted to the topic "Complex analysis"
December 22, 2015 17:05   
7. On removable singularities of holomorphic functions
Seminar on Complex Analysis (Gonchar Seminar)
November 23, 2015 18:00
8. Ортогональные комплексные структуры в $\mathbf{R}^4$
Annual memorial conference dedicated to the memory of Andrei Nikolaevich Tyurin
October 26, 2015 16:10   
9. Removable singularities of analytic sets
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
September 30, 2015 16:45
10. Schottky uniformization
Seminar on Complex Analysis (Gonchar Seminar)
April 6, 2015 18:00
11. $\bar\partial$-problem with $L^2$-estimates on a Riemann surface
Seminar on Complex Analysis (Gonchar Seminar)
December 8, 2014 18:00
12. $\overline\partial$-problem with $L^2$-estimates on a Riemann surface
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
September 17, 2014 16:45
13. Uniform approximation on Riemann surfaces
Seminar on Complex Analysis (Gonchar Seminar)
September 15, 2014 18:00
14. Riemann matrix
Seminar on Complex Analysis (Gonchar Seminar)
October 21, 2013 18:00
15. On some unsolved problems of Gonchar
Seminar on Complex Analysis (Gonchar Seminar)
November 19, 2012 18:00
16. Uniformization of families of Riemann surfaces (continuation)
Seminar on Complex Analysis (Gonchar Seminar)
April 9, 2012 18:00
17. Uniformization of families of Riemann surfaces
Seminar on Complex Analysis (Gonchar Seminar)
March 12, 2012 18:00
18. Harnack inequalities and Kobayashi distances
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 15, 2012 16:45
19. Holomorphic dynamics
Seminar on Complex Analysis (Gonchar Seminar)
October 10, 2011 18:00
20. Polynomial hulls for graphics of multifunction (continuation)
Seminar on Complex Analysis (Gonchar Seminar)
February 14, 2011 18:00
21. Polynomial hulls and holomorphic graphs
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 9, 2011 16:45
22. Polynomial hulls for graphics of multifunction (continuation)
Seminar on Complex Analysis (Gonchar Seminar)
January 31, 2011 18:00
23. Polynomial hulls for graphics of multifunctions
Seminar on Complex Analysis (Gonchar Seminar)
November 29, 2010 18:00

Books in Math-Net.Ru
  1. Complex analysis and its applications, Collected papers. On the occasion of the centenary of the birth of B. V. Shabat, 85th anniversary of the birth of A. G. Vitushkin, and 85th anniversary of the birth of A. A. Gonchar, Tr. Mat. Inst. Steklova, 298, ed. E. M. Chirka, A. G. Sergeev, 2017
    http://mi.mathnet.ru/book1650
  2. E. M. Chirka, Teichmüller spaces, Lekts. Kursy NOC, 15, 2010, 152 с.
    http://mi.mathnet.ru/book1289
  3. E. M. Chirka, Riemann surfaces, Lekts. Kursy NOC, 1, 2006, 106 с.
    http://mi.mathnet.ru/book643

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017